Volume 1, Number 1
Previous Issue Next Issue

H.T. Banks & J.R. Samuels, Jr.

Int. J. Numer. Anal. Mod., 1 (2004), pp. 1-24

Preview Full PDF 546 2257 Abstract

X.-C. Tai & T. F. Chan

Int. J. Numer. Anal. Mod., 1 (2004), pp. 25-48

Preview Full PDF 575 2316 Abstract

X.-C. Tai & T. F. Chan

Int. J. Numer. Anal. Mod., 1 (2004), pp. 49-64

Preview Full PDF 547 2484 Abstract

J. Hu & Z. Shi

Int. J. Numer. Anal. Mod., 1 (2004), pp. 65-74.

Preview Full PDF 542 2243 Abstract

Z. Chen & S. Lyons

Int. J. Numer. Anal. Mod., 1 (2004), pp. 75-98

Preview Full PDF 560 2394 Abstract

J. Wang & X. Ye

Int. J. Numer. Anal. Mod., 1 (2004), pp. 99-110

Preview Full PDF 566 2420 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard